Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Vomited after taking doxycycline. What is the cause?

Hi, i have been taking doxycyclin and I have so far vomited three times on separate occasions. I bought the three capsules to ensure I complete my dose. The last one is for tomorrow morning. However, I have vomited the second last one. Should I repeat the dose and should I add an extra one to ensure I complete the dose? I vomited within fifteen minutes of taking it.
Asked On : Thu, 7 Feb 2013
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM,
Doxycycline is known to cause stomach upset and vomiting,it is not clear for how many days you are taking this drug.
As you vomited it would be prudent to repeat the dose and please take after some light food and with i glass of water.
You can complete the course,although it also depend on condition for which it was prescribed.
If possible you can consult your doctor .
Please take care
Good Luck.
Answered: Thu, 7 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor